Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Convergence- and sum-factors for series of complex numbers
HTML articles powered by AMS MathViewer

by E. Calabi and A. Dvoretzky PDF
Trans. Amer. Math. Soc. 70 (1951), 177-194 Request permission
References
  • Aryeh Dvoretzky, Studies on general Dirichlet series, Hebrew University, Jerusalem, 1941 (Hebrew, with English summary). Summary of a thesis,. MR 0017798
  • Aryeh Dvoretzky, Sur les changements de signe des coefficients des séries de Dirichlet, C. R. Acad. Sci. Paris 221 (1945), 687–689 (French). MR 16461
  • Aryeh Dvoretzky and Chaim Chojnacki, Sur les changements des signes des termes d’une série à termes complexes, C. R. Acad. Sci. Paris 225 (1947), 516–518 (French). MR 21980
  • H. Hornich, Über Reihen deren Glieder gegen null konvergieren, Monatshefte für Mathematik und Physik vol. 45 (1937) pp. 432-434. —, Zu einer geometrischen Theorie der Reihen, Monatshefte für Mathematik und Physik vol. 46 (1938) pp. 266-276. E. Steinitz, Bedingt konvergente Reihen und konvexe Systeme I, J. Reine Angew. Math. vol. 143 (1913) pp. 128-175.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.0X
  • Retrieve articles in all journals with MSC: 40.0X
Additional Information
  • © Copyright 1951 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 70 (1951), 177-194
  • MSC: Primary 40.0X
  • DOI: https://doi.org/10.1090/S0002-9947-1951-0039823-3
  • MathSciNet review: 0039823